[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.167.149.128. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
November 1999

Acute Generalized Exanthematous Pustulosis in Patients Receiving High-Dose Chemotherapy

Arch Dermatol. 1999;135(11):1418-a-1420. doi:10-1001/pubs.Arch Dermatol.-ISSN-0003-987x-135-11-dlt1199

Acute generalized exanthematous pustulosis (AGEP) is a well-known drug reaction that has not been described in patients receiving high-dose chemotherapy and/or transplantation of hematopoietic progenitor cells. We describe 3 patients who developed a rash similar to AGEP during or after a pretransplantation conditioning regimen with high-dose chemotherapy and treatment with several other drugs. The results of histologic examination of the rash showed a unique pattern of intraepidermal pustules in association with intense epidermal alterations consistent with a chemotherapeutic effect.

First Page Preview View Large
First page PDF preview
First page PDF preview
×